By Topic

Mean-square small gain theorem for stochastic control: discrete-time case

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jianbo Lu ; Ford Motor Co., Dearborn, MI, USA ; R. E. Skelton

This paper presents a small gain theorem in the mean square sense for multiple (interconnected) linear systems with multiplicative noises. The small-gain theorem is proposed in terms of the spectral radius of a matrix, whose elements are the squares of H2 norms of the involved transfer functions. Both robust stability and performance conditions are characterized by the new small-gain theorem

Published in:

IEEE Transactions on Automatic Control  (Volume:47 ,  Issue: 3 )